Remarks on the absolute suspension
Fundamenta Mathematicae, Tome 86 (1974) no. 2, pp. 157-161
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_86_2_157_161,
author = {Andrzej Szyma\'nski},
title = {Remarks on the absolute suspension},
journal = {Fundamenta Mathematicae},
pages = {157--161},
year = {1974},
volume = {86},
number = {2},
doi = {10.4064/fm-86-2-157-161},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-86-2-157-161/}
}
Andrzej Szymański. Remarks on the absolute suspension. Fundamenta Mathematicae, Tome 86 (1974) no. 2, pp. 157-161. doi: 10.4064/fm-86-2-157-161
Cité par Sources :